English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On a tropical dual Nullstellensatz

MPS-Authors
/persons/resource/persons235358

Grigoriev,  Dima
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

grigoriev_tropical_oa_2011.pdf
(Any fulltext), 123KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Grigoriev, D. (2012). On a tropical dual Nullstellensatz. Advances in Applied Mathematics, 48(2), 457-464. doi:10.1016/j.aam.2011.11.004.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1CDC-6
Abstract
There is no abstract available